advertisement
Question
Posted by: minkie | 2009-05-19

Abdominal pains

Hi Doc.
I have some abdominal pains which comes after i have some pregnancy symptoms. what could be the problem because I am not on contraception and my periods are regular.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please give more details about your symptoms and where in your cycle you are.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-20

Thanks Doc
the lfirst day of my period was on the 7th of may. i feel movements in my abdomen and gaining more weight. i have been on femodene pills for a month only.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement